# SDR AALA202206079788

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A300*
- Aircraft serial: 7046
- Aircraft time: 17,219 hours, 6,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Obstructed
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED SLIDE ARMING HANDLE ON DOOR 4L MOVED UN-COMMANDED DURING FLIGHT AND STIFF WHEN MOVED TO THE DISARMED POSITION. FOUND A WOOD STIR STICK FOULING THE GIRT BAR HOOK FOR DOOR 4L. CLEANED GIRT BAR HOOK. THE ARM/DISARM HANDLE NOW OPERATES CORRECTLY.
